Garibaldi, R.Skip; Quéguiner-Mathieu, Anne; Tignol, Jean-Pierre

Involutions and trace forms on exterior powers of a central simple algebra

Doc. Math., J. DMV 6, 97-118 (2001)


Summary: For $A$ a central simple algebra of degree $2n$, the $n$th exterior power algebra $\lambda^n A$ is endowed with an involution which provides an interesting invariant of $A$. In the case where $A$ is isomorphic to $Q \otimes B$ for some quaternion algebra $Q$, we describe this involution quite explicitly in terms of the norm form for $Q$ and the corresponding involution for $B$.

Mathematics Subject Classification

16K20, 11E81, 20G05


trace forms, involutions, central simple algebras